# SDR A6WA201240741

- Difficulty date: July 24, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 21,527 hours, 20,971 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Fs 338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST MOTOR MOUNT BRACKET CRACKED.  R & R PAX DOOR POWER ASSIST MOTOR MOUNT BRACKET IAW SRM 51-42-06 & 51-42-13.
